Some bayes tests and their asymptotic properties for the multivariate, multisample goodness‐of‐fit problem
K. V. Ramani
Naval Research Logistics Quarterly, 1979, vol. 26, issue 2, 237-247
Abstract:
Independent samples are taken from C multivariate populations with continuous but unknown cumulative distribution function c.d.f.). The problem is to test the hypothesis that the C population c.d.f's are identical to a specified c.d.f. We approach this problem by first transforming the data so that the hypothesis being tested is that the common distribution is uniform over a unit hypercube. We then construct some Bayes tests and investigate their asymptotic properties. These tests are based on the asymptotic normality of the number of observations falling in the “asymptotically sufficient groupings”.
Date: 1979
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/nav.3800260205
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:26:y:1979:i:2:p:237-247
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().